It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sherry on September 27, 2000 at 05:19:40:

I have a family member who has recently had much difficulty swallowing. Now he can only eat pureed food and drink liquids with "Thick-it" added . The inability to swallow has caused him great anxiety and this seems to be carrying over into the night hours.He had recently been taqken off of Permax and had Sinemet increased. We're not sure if the change in medication is the cause for so much anxiety and sleeplessness or if the anxiety is a behavioral thing...or a combination. He will be going back to his neuro in a few days to try and get some relief, hopefully. I would greatly appreciate any info. or help from anyone who has either experienced this or has a family member or friend who has had to deal with this problem. Many thanks. Sherry

Follow Ups

All times are GMT -7. The time now is 06:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!